CureZone   Log On   Join
Re: Side Effects and self removal question
 
Kabel Views: 25,507
Published: 14 years ago
 
This is a reply to # 1,033,424

Re: Side Effects and self removal question


hi, hair loss and Acne are pretty much standard side effects of mirena i am afraid for those people who get side effects. i had Acne quite bad while i had mirena in me, and a little bit of hair loss but not too much. Since the mirena has been out though, the Acne gradually got less over about 3 - 4 months until i had only the occassional spot, but i have had a recurrance of acne recently (7 months after mirena removal)and major hair loss - my poor old hormones are still having trouble getting back into balance after mirena. however, i am doing as much as i can to bring down my estrogen levels so that any available progesterone that is being made naturally in my body can start to get a look in! That will help the situation, but odd symptoms will no doubt come and go for a few months yet, till the hormones balance out. For some people it can take a long time to recover from the mess mirena leaves behind.
the following websites have some of the main side effects listed - you will see both the acne and hair loss there...


http://www.drugs.com/cdi/mirena-iud.html



http://www.netdoctor.co.uk/medicines/100001706.html
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.141 sec, (1)